# SDR 06FDEA0155

- Difficulty date: January 12, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL FUSELAGE SKIN AT BS 1163, STR 9L.  *S/D*  DENT IN FUSELAGE SKIN AT BS 1163, STR 9L REPAIRED IAW SRM 53-30-3.
